Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Suffered from tightness at the base of pelvis. Had turp. Suggest the medication to cure tightness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
I have suffered from time to time from tightness at the base of the pelvis. I understand that this is quite independent of the prostate (I have now had a turp). Am I right in thinking that the tightness (when sitting on hard seats for example) can be relieved by medication?
Posted Fri, 27 Sep 2013 in General Health
Answered by Dr. Prasad 3 hours later
Brief Answer:

Detailed Answer:

Base of pelvis technically refers to the sacral bones (tail bones). Presuming you are referring to the same location, yes conservative therapy (medication + lifestyle changes) can provide good relief. You will need intervention in the form of surgery if there are any physical changes seen on the surface or if the discomfort is associated with structural changes such as mass/lump.

If the tightness and discomfort is troubling you, I would refer you to surgeon for detailed examination. Doctor can evaluate and exclude physical and structural pathology if any is associated.

Hope this helps. If your concerns are not rightly addressed, please elaborate and describe your concern.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor